Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 989726, 16 pages
http://dx.doi.org/10.1155/2014/989726
Research Article

Optimal Inconsistency Repairing of Pairwise Comparison Matrices Using Integrated Linear Programming and Eigenvector Methods

1DISP Laboratory, Lumière University Lyon 2, 160 boulevard de l’Université 69676, Bron Cedex, France
2Computer Science Department, Faculty of Engineering, Qatar University & ictQATAR, P.O. Box 2731, Doha, Qatar

Received 1 October 2013; Accepted 18 December 2013; Published 17 March 2014

Academic Editor: Hao-Chun Lu

Copyright © 2014 Haiqing Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haiqing Zhang, Aicha Sekhari, Yacine Ouzrout, and Abdelaziz Bouras, “Optimal Inconsistency Repairing of Pairwise Comparison Matrices Using Integrated Linear Programming and Eigenvector Methods,” Mathematical Problems in Engineering, vol. 2014, Article ID 989726, 16 pages, 2014. doi:10.1155/2014/989726